Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Will my vision become normal post diamax medication ?

i m on diamax medication from 2 months due to ideopathic hypertension .after my review my papeleidema is regressing but blurness is not reduced completely will my vision be normal after my treatment
Asked On : Tue, 17 May 2011
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
welcome to HealthcareMagic
Idiopathic Hypertension can cause pappiloedema;hypertensive retinopathy;blurring of vision.The medicine you are taking is fine and the effects of hypertension will also wear off and slowly the blurring will also reduce completely .But about the vision any comment right now will not be possible.After a particular time your doctor will examine you and then after retinoscopy only he will be able to comment on the vision and the possible recovery so consult your doctor.
Answered: Tue, 17 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor